Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of alternative algebras


Author: R. D. Schafer
Journal: Trans. Amer. Math. Soc. 72 (1952), 1-17
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1952-0045101-X
MathSciNet review: 0045101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On right alternative algebras, Ann. of Math. (2) vol. 50 (1949) pp. 318-328. MR 0028828 (10:503g)
  • [2] R. H. Bruck and E. Kleinfeld, The structure of alternative division rings, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 878-890. MR 0045099 (13:526e)
  • [3] S. Eilenberg, Extensions of general algebras, Annales de la Société Polonaise de Mathématique vol. 21 (1948) pp. 125-134. MR 0026647 (10:180a)
  • [4] Harish-Chandra, On the radical of a Lie algebra, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 14-17. MR 0033810 (11:491d)
  • [5] G. Hochschild, Semisimple algebras and generalized derivations, Amer. J. Math. vol. 64 (1942) pp. 677-694. MR 0007009 (4:71h)
  • [6] N Jacobson, Completely reducible Lie algebras of linear transformations, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 105-113. MR 0049882 (14:241b)
  • [7] -, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 509-530. MR 0041118 (12:797d)
  • [8] A. Malcev, On the representation of an algebra as a direct sum of the radical and a semi-simple subalgebra, C. R. Acad. Sci. URSS. vol. 36 (1942) pp. 42-45. MR 0007397 (4:130c)
  • [9] R. D. Schafer, The Wedderburn principal theorem for alternative algebras, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 604-614. MR 0029895 (10:676g)
  • [10] -, Inner derivations of nonassociative algebras, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 769-776. MR 0030944 (11:77a)
  • [11] -, A theorem on the derivations of Jordan algebras, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 290-294. MR 0041119 (12:798a)
  • [12] M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol 8 (1930) pp. 123-147.
  • [13] -, Alternative rings and related questions I: Existence of the radical, Ann of Math. (2) vol. 42 (1941) pp. 676-686. MR 0005098 (3:100e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0045101-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society